# SDR ASAA2015121814319

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 10,990 hours, 3,511 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195205192
- Condition: Failed
- Location: Ee Bay
- Part time: 10,990 hours, 3,511 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER ELECTRIC LIGHT ILLUMINATED ON OVERHEAD ELECTRIC PANEL.  ACFT GROUNDED. PERFORMED FIM 24-31, TASK 801.  SPCU INOPERATIVE MESSAGE CLEARING IAW FIM 24-34, TASK 802, NO HELP. R & R SPCU REF AMM 24-34-11.
